JournalsprimsVol. 33, No. 5pp. 839–867

Finite-Dimensional Representations of Quantum Affine Algebras

  • Tatsuya Akasaka

    International Institute for Advanced Studies, Kyoto, Japan
  • Masaki Kashiwara

    Kyoto University, Japan
Finite-Dimensional Representations of Quantum Affine Algebras cover
Download PDF

Abstract

We present a conjecture on the irreducibility of the tensor products of fundamental representations of quantized affme algebras. This conjecture implies in particular that the irreducibility of the tensor products of fundamental representations is completely described by the poles of R-matrices. The conjecture is proved in the cases of type An(1) and Cn(1).

Cite this article

Tatsuya Akasaka, Masaki Kashiwara, Finite-Dimensional Representations of Quantum Affine Algebras. Publ. Res. Inst. Math. Sci. 33 (1997), no. 5, pp. 839–867

DOI 10.2977/PRIMS/1195145020